The Lattice-Graph of the Topology of a Transitive Directed Graph.
Mathematica Scandinavica, Tome 21 (1967), pp. 105-109
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1967__21_166009,
author = {S. Sullivan Anderson and G. Chartrand},
title = {The {Lattice-Graph} of the {Topology} of a {Transitive} {Directed} {Graph.}},
journal = {Mathematica Scandinavica},
pages = {105--109},
year = {1967},
volume = {21},
zbl = {0165.57502},
url = {http://geodesic.mathdoc.fr/item/MS2_1967__21_166009/}
}
S. Sullivan Anderson; G. Chartrand. The Lattice-Graph of the Topology of a Transitive Directed Graph.. Mathematica Scandinavica, Tome 21 (1967), pp. 105-109. http://geodesic.mathdoc.fr/item/MS2_1967__21_166009/